# SDR SWAA2019010227942

- Difficulty date: December 25, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 44,822 hours, 26,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
